# SDR CALA2014091892242

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT WEB UPPER STRAP IS CORRODED IN SEVERAL PLACES ON FRAME AT BS 1153 LBL 8 TO 37.  REMOVED SKIN WEB AT STATION 1153, RBL 15 & DAMAGED FLOOR STRUCTURE.  RECEIVED NEW J CHORD PN 146T1060-2 & INSTALLED IAW DWG 146T1204 & SRM 51- 40-05 & 51-40-02 ENTIRE LENGTH & INSTALLED SKIN WEB IAW SRM 51-40-2.  THIS IS A CAT A PERMANENT REPAIR.
